# SDR DALA2023032102129

- Difficulty date: March 15, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,967 hours, 40,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 DOOR 1R HANDLE COVER MISSING. CORRECTIVE ACTION: REPLACED COVER PER B757 AMM 52-11. CK GOOD. (4096640)
